Health and Beauty

pain relief for burns

How to treat acid burns and advice on what to do if you witness or are involved in an acid attack

If you are the victim of an acid attack or witness one taking place, it is important to act as quickly as possible to minimise damage to the eyes and skin.

Advice from NHS Choices says chemical burns require immediate medical attention at an A&E department.

Immediate first aid After calling 999, try to carefully remove the chemical and any contaminated clothing by rinsing the affected area using as much clean water as possible.

If you're helping someone else, they advise to put on appropriate protective clothing.

Remove the chemical and affected clothing Try to remove the chemical and contaminated clothing from contact with the skin and eyes, but be very careful not to touch or spread the chemical as this could lead to further injuries to the victim or the person helping them.

Use gloves or other protective materials to cover hands and, if possible, carefully cut away clothing such as T-shirts, rather than pulling them off over the head. Do not wipe the skin as this may spread contamination. If the chemical is dry, brush it off the skin.

What to do for pain relief from burns?

I recently burned my feet by accidentally pourning boiling water on them (I know dumb thing to do), but anyway I have been prescribed tylonal w/codene, percaset, and now vicodin. None of them seem to work to keep the pain away for more then an hour and


it will take a time till u get redemedy
so dont think in one day u will be ok
it will take about 1 week


try a herbal medicine

try a nice soak in lukewarm water

plenty of cream too on your fooot should help heal it

Pain Relief for Burning Legs with Type 1 Diabetes?

my aunt has type one diabetes and she has a burning pain in her legs and cant sleep and she spends a lot of time crying and upset. Anyone with this same condition? what do you do to relieve the pain?
she's taking 300 mg of gabapentin and it isn't


Terry , I have the same problem . But first , shame on your aunt's doctor. Gabapentin can cause suicidal thoughts. And it never does any good.

I take 2 Tramadol at 3PM so I can sleep the night away. If two is not enough then take the two


She's looking for peace of mind an body. The only way to out of this is threw jesus(God). By her faith she will be healed. An set free from sin.


So sorry to hear about your aunt's condition, hope I can help in some way or another. The pain in her legs are caused by the high sugar levels restricting the blood flow to her extremities. It is unsure why this happens, but high blood sugar cause poor